Alert archive / Washington / Winter Storm Warnings in 2015

Winter Storm Warning 9, NWS Seattle, WA

December 11, 2015

NWS Seattle, WA issued this winter storm warning at Dec 11, 2015, 2:02 PM PST. It took effect at Dec 12, 2015, 10:00 AM PST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 11, 2015, 2:02 PM PST (22:02 UTC)
In effect from
Dec 12, 2015, 10:00 AM PST
Expired
Dec 13, 2015, 9:15 AM PST
In force
23 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

861 
WWUS46 KSEW 112202
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
202 PM PST FRI DEC 11 2015

WAZ567>569-121230-
/O.NEW.KSEW.WS.W.0009.151212T1800Z-151213T1800Z/
CASCADES OF WHATCOM AND SKAGIT COUNTIES-
CASCADES OF SNOHOMISH AND KING COUNTIES-
CASCADES OF PIERCE AND LEWIS COUNTIES-
202 PM PST FRI DEC 11 2015

...WINTER STORM WARNING IN EFFECT FROM 10 AM SATURDAY TO 10 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 10 AM SATURDAY
TO 10 AM PST SUNDAY.

* ACCUMULATIONS...1 TO 2 FEET OF NEW SNOW IS EXPECTED.

* SOME AFFECTED LOCATIONS...MOUNT BAKER...STEVENS PASS...
  SNOQUALMIE PASS...PARADISE RANGER STATION...WHITE PASS.

* TIMING...HEAVY SNOW WILL FALL FROM LATE SATURDAY MORNING THROUGH
  SUNDAY MORNING.

* SNOW LEVEL...AROUND 3000 FEET SATURDAY MORNING...BRIEFLY RISING
  TO AROUND 4000 FEET SATURDAY EVENING...THEN FALLING TO 2500 FEET
  SUNDAY.

* MAIN IMPACT...HEAVY SNOW WILL SLOW TRAFFIC OVER THE PASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

WAZ513-121230-
/O.NEW.KSEW.WW.Y.0015.151212T1800Z-151213T1800Z/
OLYMPICS-
202 PM PST FRI DEC 11 2015

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM SATURDAY TO 10 AM
PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER WEATHER
ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 10 AM SATURDAY TO 10
AM PST SUNDAY.

* ACCUMULATIONS...6 TO 11 INCHES.

* SOME AFFECTED LOCATIONS...HURRICANE RIDGE.

* TIMING...SNOW WILL BEGIN SATURDAY MORNING AND CONTINUE THROUGH
  SUNDAY MORNING.

* SNOW LEVEL...3000 FEET.

* MAIN IMPACT...TRAVEL WILL BE DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
4 follow-up statements
621 
WWUS46 KSEW 121204
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
404 AM PST SAT DEC 12 2015

WAZ567>569-130000-
/O.CON.KSEW.WS.W.0009.151212T1800Z-151213T1800Z/
CASCADES OF WHATCOM AND SKAGIT COUNTIES-
CASCADES OF SNOHOMISH AND KING COUNTIES-
CASCADES OF PIERCE AND LEWIS COUNTIES-
404 AM PST SAT DEC 12 2015

...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 AM PST SUNDAY...

* ACCUMULATIONS...1 TO 2 FEET OF NEW SNOW IS EXPECTED.

* SOME AFFECTED LOCATIONS...MOUNT BAKER...STEVENS PASS... 
  SNOQUALMIE PASS...PARADISE RANGER STATION...WHITE PASS. 

* TIMING...HEAVY SNOW WILL FALL FROM LATE THIS MORNING THROUGH
  SUNDAY MORNING.

* SNOW LEVEL...AROUND 2500 FEET THIS MORNING...BRIEFLY RISING TO
  AROUND 3500 FEET THIS EVENING...THEN FALLING TO 2000 FEET
  SUNDAY.

* MAIN IMPACT...HEAVY SNOW WILL SLOW TRAFFIC OVER THE PASSES.
  GUSTY WINDS AND BLOWING SNOW MAY LIMIT VISIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

WAZ513-130000-
/O.CON.KSEW.WW.Y.0015.151212T1800Z-151213T1800Z/
OLYMPICS-
404 AM PST SAT DEC 12 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 AM PST SUNDAY...

* ACCUMULATIONS...6 TO 11 INCHES.

* SOME AFFECTED LOCATIONS...HURRICANE RIDGE.

* TIMING...SNOW WILL BEGIN THIS MORNING AND CONTINUE THROUGH
  SUNDAY MORNING.

* SNOW LEVEL...2500 FEET.

* MAIN IMPACT...TRAVEL WILL BE DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$
421 
WWUS46 KSEW 130013
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
413 PM PST SAT DEC 12 2015

WAZ567>569-131230-
/O.CON.KSEW.WS.W.0009.000000T0000Z-151213T1800Z/
CASCADES OF WHATCOM AND SKAGIT COUNTIES-
CASCADES OF SNOHOMISH AND KING COUNTIES-
CASCADES OF PIERCE AND LEWIS COUNTIES-
413 PM PST SAT DEC 12 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY...

* ACCUMULATIONS...1 TO 2 FEET OF NEW SNOW IS EXPECTED.

* SOME AFFECTED LOCATIONS...MOUNT BAKER...STEVENS PASS... 
  SNOQUALMIE PASS...PARADISE RANGER STATION...WHITE PASS. 

* TIMING...HEAVY SNOW WILL FALL FROM LATE THIS MORNING THROUGH 
  SUNDAY MORNING. 

* SNOW LEVEL...AROUND 2500 FEET THIS MORNING...BRIEFLY RISING TO 
  AROUND 3500 FEET THIS EVENING...THEN FALLING TO 2000 FEET SUNDAY. 

* MAIN IMPACT...HEAVY SNOW WILL SLOW TRAFFIC OVER THE PASSES. GUSTY 
  WINDS AND BLOWING SNOW MAY LIMIT VISIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

WAZ513-131230-
/O.CON.KSEW.WW.Y.0015.000000T0000Z-151213T1800Z/
OLYMPICS-
413 PM PST SAT DEC 12 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SUNDAY...

* ACCUMULATIONS...6 TO 11 INCHES.

* SOME AFFECTED LOCATIONS...HURRICANE RIDGE.

* TIMING...SNOW WILL BEGIN THIS MORNING AND CONTINUE THROUGH SUNDAY 
  MORNING. 

* SNOW LEVEL...2500 FEET.

* MAIN IMPACT...TRAVEL WILL BE DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$
205 
WWUS46 KSEW 131112
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
312 AM PST SUN DEC 13 2015

WAZ567>569-131800-
/O.CON.KSEW.WS.W.0009.000000T0000Z-151213T1800Z/
CASCADES OF WHATCOM AND SKAGIT COUNTIES-
CASCADES OF SNOHOMISH AND KING COUNTIES-
CASCADES OF PIERCE AND LEWIS COUNTIES-
312 AM PST SUN DEC 13 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* ACCUMULATIONS...STORM TOTAL OF 1 TO 2 FEET OF NEW SNOW IS
  EXPECTED.

* SOME AFFECTED LOCATIONS...MOUNT BAKER...STEVENS PASS... 
  SNOQUALMIE PASS...PARADISE RANGER STATION...WHITE PASS. 

* TIMING...HEAVY SNOW WILL CONTINUE THROUGH MID MORNING.

* SNOW LEVEL...AROUND 2000 FEET.

* MAIN IMPACT...HEAVY SNOW WILL SLOW TRAFFIC OVER THE PASSES. GUSTY 
  WINDS AND BLOWING SNOW MAY LIMIT VISIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

WAZ513-131800-
/O.CON.KSEW.WW.Y.0015.000000T0000Z-151213T1800Z/
OLYMPICS-
312 AM PST SUN DEC 13 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* ACCUMULATIONS...STORM TOTAL OF 6 TO 11 INCHES.

* SOME AFFECTED LOCATIONS...HURRICANE RIDGE.

* SNOW LEVEL...2000 FEET.

* MAIN IMPACT...TRAVEL WILL BE DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$
514 
WWUS46 KSEW 131715
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
915 AM PST SUN DEC 13 2015

WAZ567>569-140115-
/O.CAN.KSEW.WS.W.0009.000000T0000Z-151213T1800Z/
/O.NEW.KSEW.WW.Y.0016.151213T1715Z-151214T1200Z/
CASCADES OF WHATCOM AND SKAGIT COUNTIES-
CASCADES OF SNOHOMISH AND KING COUNTIES-
CASCADES OF PIERCE AND LEWIS COUNTIES-
915 AM PST SUN DEC 13 2015

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM PST MONDAY...
...WINTER STORM WARNING HAS ENDED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER WEATHER
ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 4 AM PST MONDAY. THE
WINTER STORM WARNING HAS ENDED.

* ACCUMULATIONS...SEVERAL MORE INCHES OF SNOW WILL FALL.

* SOME AFFECTED LOCATIONS...MOUNT BAKER...STEVENS PASS... 
  SNOQUALMIE PASS...PARADISE RANGER STATION...WHITE PASS. 

* TIMING...SHOWERS WILL CONTINUE TODAY AND TONIGHT.

* SNOW LEVEL...AROUND 2000 FEET.

* MAIN IMPACT...TRAFFIC OVER THE PASSES COULD BE AFFECTED AT
  TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

WAZ513-131815-
/O.CAN.KSEW.WW.Y.0015.000000T0000Z-151213T1800Z/
OLYMPICS-
915 AM PST SUN DEC 13 2015

...WINTER WEATHER ADVISORY HAS ENDED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE WINTER
WEATHER ADVISORY.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Dec 11, 9:00 AM PST, 5 hours 2 minutes earlier.

Area forecast discussion, Dec 11, 9:00 AM PST, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
900 AM PST FRI DEC 11 2015

.SYNOPSIS...A LOW PRESSURE SYSTEM OFF ASTORIA WILL WEAKEN AND MOVE
SOUTHEAST INTO NORTHERN OREGON THIS AFTERNOON. A STRONG FRONT WILL
MOVE THROUGH THE AREA ON SATURDAY AND SATURDAY NIGHT WITH BRINGING
WINDY AND RAINY WEATHER. SUNDAY WILL BE SHOWERY AND BREEZY. EARLY
NEXT WEEK SHOULD HAVE MORE TRANQUIL WEATHER WITH COOL CONDITIONS.

&&

.SHORT TERM...THE LOW CENTER RESPONSIBLE FOR MUCH OF THE WEATHER
DURING THE PRECEDING TWO DAYS IS NOW OFF ASTORIA AND IS FILLING. IT
WILL MOVE INTO NORTHERN OREGON THIS AFTERNOON. RAIN AND CLOUDS WILL
CONTINUE OVER SOUTHWEST WASHINGTON BUT THERE WILL BE SOME CLEARING
TODAY OVER NORTHERN AREAS. GRADIENTS THROUGH PUGET SOUND HAVE TURNED
NORTHERLY AND THE WIND WILL BECOME LIGHT NORTHERLY OVER MOST OF THE
AREA TODAY. HIGHS WILL BE MOSTLY IN THE 40S.

LOWS TONIGHT WILL BE IN THE 30S. HEIGHTS WILL BEGIN IN THE 530S BUT
RISE TO THE 540S LATER IN THE NIGHT. THERE WILL BE SCATTERED SHOWERS
IN THE EVENING AND THERE IS A SLIGHT CHANCE OF A LITTLE SNOW AT THE
HIGHEST ELEVATIONS OF THE LOWLANDS. FOR INSTANCE THE NORTH SLOPES OF
THE OLYMPICS...WITH SOME UPSLOPE NORTHERLY FLOW...COULD RECEIVE A
SKIFF OF SNOW DOWN TO 1500 FEET OR A BIT LOWER.

ANOTHER DEEP LOW IS FORECAST TO MOVE EAST INTO NORTHERN VANCOUVER
ISLAND SATURDAY AFTERNOON. AN ASSOCIATED FRONT WILL SPREAD RAIN AND
WIND INTO WESTERN WASHINGTON...BEGINNING ON THE COAST SATURDAY
MORNING AND REACHING INLAND AREAS IN THE AFTERNOON. THE COAST AND
NORTHERN INLAND AREAS WILL LIKELY HAVE WIND ADVISORY LEVEL WINDS.
THE SNOW LEVEL WILL BE 2500-3500 FEET AND WINTER STORM AMOUNTS OF
SNOW ARE DEFINITELY POSSIBLE IN THE MOUNTAINS. WILL ISSUE A WINTER
STORM WATCH THIS AFTERNOON OR POSSIBLY JUST GO WITH A WARNING.

ON SUNDAY STRONG ONSHORE FLOW WILL GIVE BREEZY CONDITIONS TO THE
AREA. ADVISORY LEVEL WINDS MAY CONTINUE IN SOME PLACES. THE WEATHER
WILL BE SHOWERY AS AN UPPER LEVEL TROUGH PASSES. HIGHS WILL BE
MOSTLY IN THE 40S BOTH SATURDAY AND SUNDAY. BURKE

.LONG TERM...PREVIOUS DISCUSSION...SHOWERS WILL DECREASE SUNDAY
NIGHT AND MONDAY AND WILL LIKELY BE CONFINED TO THE FAR SOUTHERN
PORTIONS OF THE AREA AND CASCADES AS WE MOVE ONTO TUESDAY. THE AIR
MASS WILL BE COOL WITH SNOW LEVELS GRADUALLY LOWERING TO AROUND 1500
FEET MONDAY AS SHOWERS COME TO AN END.

A WEAK SYSTEM WILL PASS ACROSS THE AREA TUESDAY NIGHT. WHILE SNOW
LEVELS MAY LOWER TO 1000 FEET TUESDAY NIGHT AND EARLY WEDNESDAY...IT
NO LONGER APPEARS THAT THERE WILL BE ANY THREAT OF SNOW IN THE MORE
POPULATED LOWLANDS.

THE GFS AND ECMWF SOLUTIONS HAVE BECOME INCREASINGLY WET AND WARM
WITH A SYSTEM THAT PASSES ACROSS THE AREA LATER WED INTO THU.
THIS MAY PRODUCE SOME RENEWED FLOODING ON A COUPLE OF RIVERS IN THE
AREA LATER NEXT WEEK. SEE THE HYDROLOGY SECTION BELOW. ALBRECHT

&&

.AVIATION...WESTERLY FLOW ALOFT WILL PREVAIL THROUGH SATURDAY. A
SURFACE LOW WILL MOVE INLAND OVER NORTHERN OREGON TODAY. A STRONG
FRONTAL SYSTEM WILL REACH THE AREA ON SATURDAY.

MOSTLY MID AND HIGH CLOUDS TODAY AND TONIGHT. LOW CLOUDS AND RAIN
WILL DEVELOP SATURDAY AS A FRONT REACHES THE REGION.

KSEA...MID AND HIGH CLOUDS THROUGH TONIGHT. LOW CLOUDS AND RAIN
WILL DEVELOP SATURDAY. NORTH WIND 5-10 KNOTS...BECOMING SOUTH
TONIGHT. SCHNEIDER

&&

.MARINE...AN AREA OF LOW PRESSURE WILL MOVE INLAND OVER NORTHERN
OREGON TODAY WITH WIND EASING LATER TODAY AND TONIGHT. LARGE WEST
SWELL OVER THE COASTAL WATERS WILL SUBSIDE TODAY AND TONIGHT.

A STRONG FRONTAL SYSTEM WILL CROSS THE WATERS SATURDAY AND
SATURDAY NIGHT...BRINGING GALES FORCE WINDS TO MOST WATERS.
ANOTHER LARGE SWELL TRAIN WILL MOVE INTO THE COASTAL WATERS LATER
SATURDAY.

STRONG ONSHORE FLOW ON SUNDAY WILL WEAKEN MONDAY AND TUESDAY. THE
LARGE SWELL WILL ALSO SUBSIDE. SCHNEIDER

&&

.HYDROLOGY...THE CHEHALIS RIVER AT PORTER WILL CREST THIS MORNING.
EXPECT THE FLOOD CREST TO REACH GRAYS HARBOR EARLY SATURDAY. THE
CURRENT FORECAST HAS THE CHEHALIS RIVER AT PORTER FALLING BELOW
FLOOD STAGE SUNDAY NIGHT. PLEASE NOTE THAT HIGH TIDE LEVELS AT
ABERDEEN WILL WORSEN FLOODING ALONG THE LOWER REACHES OF THE
CHEHALIS.

CONCERNING THE OTHER RIVERS STILL IN FLOOD...THE SNOHOMISH RIVER
AT SNOHOMISH IS FORECAST TO FALL BELOW FLOOD STAGE THIS MORNING.
THE GREEN RIVER AT AUBURN WILL LIKELY FALL BELOW FLOOD STAGE
EARLY SATURDAY MORNING. THE SKOKOMISH RIVER IS NOT FORECAST TO
FALL BELOW FLOOD STAGE UNTIL EARLY SUNDAY MORNING.

NO ADDITIONAL RIVER FLOODING IS EXPECTED THROUGH NEXT WED. THERE
IS A POSSIBILITY OF AN ATMOSPHERIC RIVER SETTING UP OVER THE AREA
NEXT THU. THIS COULD LEAD TO PERIOD OF HEAVY RAIN...POSSIBLY
LEADING TO THE POTENTIAL FOR FLOODING ON A COUPLE OF RIVERS.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...COASTAL FLOOD ADVISORY UNTIL 9 AM PST THIS MORNING FOR ADMIRALTY
     INLET AREA-BREMERTON AND VICINITY-EASTERN STRAIT OF JUAN DE
     FUCA-EVERETT AND VICINITY-HOOD CANAL AREA-SAN JUAN COUNTY-
     SEATTLE AND VICINITY-SOUTHWEST INTERIOR-TACOMA AREA-WESTERN
     SKAGIT COUNTY-WESTERN STRAIT OF JUAN DE FUCA-WESTERN
     WHATCOM COUNTY.

     COASTAL FLOOD ADVISORY UNTIL 3 PM PST THIS AFTERNOON FOR CENTRAL
     COAST-NORTH COAST.

PZ...SMALL CRAFT ADVISORY FOR ROUGH BAR UNTIL 4 PM PST SATURDAY FOR
     GRAYS HARBOR BAR.

     GALE WATCH FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT FOR
     ADMIRALTY INLET-COASTAL WATERS FROM CAPE FLATTERY TO JAMES
     ISLAND 10 TO 60 NM-COASTAL WATERS FROM CAPE FLATTERY TO
     JAMES ISLAND OUT 10 NM-COASTAL WATERS FROM JAMES ISLAND TO
     POINT GRENVILLE 10 TO 60 NM-COASTAL WATERS FROM JAMES
     ISLAND TO POINT GRENVILLE OUT 10 NM-COASTAL WATERS FROM
     POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-COASTAL
     WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
     EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-NORTHERN
     INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-WEST ENTRANCE
     U.S. WATERS STRAIT OF JUAN DE FUCA.

     GALE WARNING UNTIL 3 PM PST THIS AFTERNOON FOR COASTAL WATERS
     FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-COASTAL
     WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
     COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT
     10 NM.

     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 3 PM THIS AFTERNOON
     TO 4 AM PST SATURDAY FOR COASTAL WATERS FROM CAPE FLATTERY
     TO JAMES ISLAND 10 TO 60 NM-COASTAL WATERS FROM CAPE
     FLATTERY TO JAMES ISLAND OUT 10 NM-COASTAL WATERS FROM
     JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-COASTAL WATERS
     FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-COASTAL
     WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
     COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT
     10 NM-WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA.

     SMALL CRAFT ADVISORY UNTIL 3 PM PST THIS AFTERNOON FOR COASTAL
     WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
     COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
     COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10
     NM-WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA.

     SMALL CRAFT ADVISORY UNTIL 1 PM PST THIS AFTERNOON FOR ADMIRALTY
     INLET-EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
     NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS.

     GALE WATCH FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR
     CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA.

     SMALL CRAFT ADVISORY UNTIL 9 AM PST THIS MORNING FOR PUGET SOUND
     AND HOOD CANAL.

&&

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

In the hours before

Special weather statement, Dec 11, 9:19 AM PST, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
919 AM PST FRI DEC 11 2015

WAZ503-504-506-507-509-511>517-555-556-558-559-567>569-112030-
WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR-WESTERN SKAGIT COUNTY-
EVERETT AND VICINITY-TACOMA AREA-HOOD CANAL AREA-
LOWER CHEHALIS VALLEY AREA-OLYMPICS-EASTERN STRAIT OF JUAN DE FUCA-
WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST-CENTRAL COAST-
EAST PUGET SOUND LOWLANDS-BELLEVUE AND VICINITY-SEATTLE AND VICINITY-
BREMERTON AND VICINITY-CASCADES OF WHATCOM AND SKAGIT COUNTIES-
CASCADES OF SNOHOMISH AND KING COUNTIES-
CASCADES OF PIERCE AND LEWIS COUNTIES-
919 AM PST FRI DEC 11 2015

...MORE RAINFALL ON TOP OF RECENT HEAVY RAINS WILL KEEP THE
THREAT OF LANDSLIDES ELEVATED IN WESTERN WASHINGTON...

EXCESSIVE RAINFALL THE PAST WEEK ON TOP OF THE ABOVE NORMAL
PRECIPITATION THAT FELL IN NOVEMBER HAS INCREASED SOIL MOISTURE
TO HIGH LEVELS ACROSS WESTERN WASHINGTON. ADDITIONAL RAINFALL THE
NEXT THREE DAYS...ALTHOUGH LIGHTER...WILL PUT EXTRA PRESSURE ON
SOIL INSTABILITY AND THIS WILL KEEP THE THREAT OF LANDSLIDES
ELEVATED THE NEXT FEW DAYS.

SEVERAL LANDSLIDES HAVE BEEN REPORTED IN VARIOUS LOCATIONS IN
WESTERN WASHINGTON. MORE LANDSLIDES ARE POSSIBLE.

UNLESS CONDITIONS CHANGE...THIS WILL BE THE LAST STATEMENT ON
LANDSLIDES.

FOR MORE INFORMATION ABOUT CURRENT CONDITIONS...VISIT
WWW.WEATHER.GOV/SEATTLE...SELECT HYDROLOGY...AND THEN SCROLL DOWN
FOR THE LINKS TO THE LANDSLIDE INFORMATION PAGES.

TO REPORT LANDSLIDES TO THE STATE FOR TABULATION...GO TO THE
WASHINGTON STATE LANDSLIDE RISK WEB PAGE AND THE LINK FOR
REPORTING.

WWW.WEATHER.GOV/SEATTLE

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 11, 2:27 AM PSTSmall Craft Advisory for Hazardous SeasSEW29 hr
Dec 11, 9:06 AM PSTGale WatchSEW6 hr
Dec 11, 2:02 PM PSTWinter Weather AdvisorySEW43 hr
Dec 11, 2:07 PM PSTHigh Wind WarningSEWSan Juan43 hr
Dec 11, 3:01 PM PSTGale WarningSEW66 hr
Dec 11, 3:01 PM PSTSmall Craft AdvisorySEW29 hr
Dec 11, 3:05 PM PSTCoastal Flood AdvisorySEWSan Juan25 hr

Nearby

Winter Storm Warnings in Washington, 2015Every winter storm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.